MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYRINGE, LUER LOCK, STERILE, 60ML

MEDLINE INDUSTRIES, LP; SYRINGE, LUER LOCK, STERILE, 60ML
Model Number SYR160010
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that foreign particulate was noted within the syringe.No serious injury or adverse impact to a patient or a user was originally reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.A sample in new condition was returned for evaluation and the reported problem/issue was confirmed.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that foreign particulate was noted within the syringe.

Common Device Name
SYRINGE, LUER LOCK, STERILE, 60ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key19016920
Report Number1417592-2024-00361
Device Sequence Number14423239
Product Code FMF
UDI-Device Identifier40080196310242
UDI-Public40080196310242
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSYR160010
Device Lot Number180611
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2020
Initial Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown